RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 5, Pages 615–646 (Mi al505)  

This article is cited in 2 scientific papers (total in 2 papers)

Fixed points for the jump operator

V. G. Puzarenkoab

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia

Abstract: We construct an example of an admissible set which is a fixed point for the $\Sigma$-jump operator. Also a number of basic properties of fixed points are presented.

Keywords: a KPU-structure, admissible set, constructive representation, recursively saturated structure, $\Sigma$-jump, $\Sigma$-reducibility, $\Sigma$-definability, hereditarily finite superstructures, natural ordinals.

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:5, 418–438

Bibliographic databases:

UDC: 510.5
Received: 09.02.2011
Revised: 13.07.2011

Citation: V. G. Puzarenko, “Fixed points for the jump operator”, Algebra Logika, 50:5 (2011), 615–646; Algebra and Logic, 50:5 (2011), 418–438

Citation in format AMSBIB
\Bibitem{Puz11}
\by V.~G.~Puzarenko
\paper Fixed points for the jump operator
\jour Algebra Logika
\yr 2011
\vol 50
\issue 5
\pages 615--646
\mathnet{http://mi.mathnet.ru/al505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2907410}
\zmath{https://zbmath.org/?q=an:1266.03052}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 5
\pages 418--438
\crossref{https://doi.org/10.1007/s10469-011-9153-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297813600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82955233136}


Linking options:
  • http://mi.mathnet.ru/eng/al505
  • http://mi.mathnet.ru/eng/al/v50/i5/p615

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Montalban A., “Rice Sequences of Relations”, Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci., 370:1971, SI (2012), 3464–3487  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Fokina E.B. Harizanov V. Melnikov A., “Computable Model Theory”, Turing'S Legacy: Developments From Turing'S Ideas in Logic, Lecture Notes in Logic, 42, ed. Downey R., Cambridge Univ Press, 2014, 124–194  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:292
    Full text:66
    References:39
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019